# SDR SWAA2019010328072

- Difficulty date: December 30, 2018
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32470
- Aircraft time: 52,840 hours, 31,087 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Part serial: BNG13957
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EVAC SLIDE FELL OUT OF CONTAINER, (DID NOT DEPLOY).  R&R SLIDE ASSY PER MM.
